# SDR RAIA960939

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Part number: DHE1148A
- Condition: Out Of Adjust
- Location: Nlg
- Part time: 895 hours
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PIA - FLT 7115 - ON FINAL, NOSE GEAR INTRANSIT LIGHT WAS CYCLING.  ALL DOWN AND LOCK LIGHTS ILLUMINATED.  MAINTENANCE ADJUSTED THE NOSE GEAR DOWN AND LOCK PROX SWITCH.  (M)
